Alert archive / Louisiana / Special Weather Statements in 2014

Special Weather Statement, NWS Jackson, MS

August 10, 2014Madison Parish, Louisiana

NWS Jackson, MS issued this special weather statement at Aug 10, 2014, 3:21 PM CDT for Madison Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2014, 3:21 PM CDT (20:21 UTC)
Expired
Aug 10, 2014, 4:00 PM CDT
In force
39 min
Issued by
NWS Jackson, MS

County Madison Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
716 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WWUS84 KJAN 102021
SPSJAN
LAZ016-MSZ047-102100-
WARREN MS-MADISON LA-
321 PM CDT SUN AUG 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT SUN AUG 10 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTH OF MOUND AT 321 PM CDT...MOVING SOUTHEAST AT 10
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE 
TAKEN WITH PONDING OF HEAVY RAINS ON ROAD WAYS WITH LOW VISIBILITIES.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WEST CENTRAL WARREN COUNTY...AND NORTHEASTERN MADISON
PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3253 9107 3249 9096 3244 9096 3245 9094
      3245 9092 3244 9092 3227 9103 3237 9118
TIME...MOT...LOC 2021Z 301DEG 7KT 3240 9103

$$

MRM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 10, 3:10 PM CDT, 11 minutes earlier.

Area forecast discussion, Aug 10, 3:10 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT SUN AUG 10 2014

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...CONVECTION HAS BEEN
SLOWER TO DEVELOP ACROSS THE REGION TODAY...BUT A GRADUAL PEPPERING
IS BEGINNING TO OCCUR OVER THE DELTA REGION. SEE NO REASON WHY
COVERAGE WILL NOT CONTINUE TO INCREASE AS WE HEAD INTO THE LATE
AFTERNOON.

AMPLIFYING MID/UPPER LEVEL PATTERN STILL LOOKS TO ALLOW SPRAWLING
RIDGE...CURRENTLY OVER THE NORTHERN GULF INTO THE SOUTHERN
PLAINS...TO SHIFT WEST AND TROFFINESS TO OCCUR OVER THE EAST. THIS
WILL ALLOW A SURGE OF DRIER AIR TO APPROACH THE AREA MONDAY/MONDAY
NIGHT.

WHILE MAJORITY OF CONVECTION LOOKS TO WANE DURING THE EVENING
TONIGHT...APPROACHING SURFACE BOUNDARY LOOKS TO SPARK A FEW STORMS
OVER THE DELTA BY MONDAY MORNING. CONVERGENCE ALONG THE BOUNDARY
WILL ALLOW FOR AN EARLY START TO CONVECTION MONDAY...BUT IT IS NOT
UNTIL AFTERNOON THAT UPDRAFTS LOOK TO BECOME MORE ROBUST. VERTICAL
TOTALS EARLY IN THE DAY WILL RUN IN THE LOW TO MID 20S...BUT SHOOT
UP INTO THE UPPER 20S OVER CENTRAL AND SOUTHERN PORTIONS BY
AFTERNOON AS MID 70 DEWPOINTS POOL AHEAD OF THE FRONTAL BOUNDARY AND
SURFACE TEMPS RISE INTO THE LOW TO MID 90S. GFS ALSO SHOWING SOME
DRYING IN MODEL SOUNDINGS BETWEEN 600 AND 700 MB WHICH SLHOULD
ALLOW FOR HIGHER DCAPE VALUES. COUPLE THIS WITH INVERTED V SOUNDINGS
IN THE LOWER LEVELS AND THE MICROBURST POTENTIAL LOOKS DECENT OVER
THE CENTRAL AND SOUTH MONDAY AFTERNOON/EVENING.

DRY AIR WILL LAG BEHIND BOUNDARY SOMEWHAT TUESDAY...THUS EXPECT
SOME SHOWERS AND THUNDERSTORMS TO STILL BE POSSIBLE UNTIL EARLY
TUESDAY EVENING./26/

.LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...MAIN FOCUS FOR THIS
MED RANGE/LONG TERM WILL BE THE EVOLVING NW FLOW PATTERN AND THE LESS
HOT/HUMID CONDITIONS IN THE WAKE OF A WEAK FRONT FOR WED-THU. WE THEN
SHIFT TO WARMER CONDITIONS AND BETTER RAIN CHANCES FOR NEXT WEEKEND.

LOOK FOR DRIER LOW LEVEL AIR TO FILTER INTO THE CWA WITH A MUCH
DRIER AIRMASS OVERALL (PWS .8 TO 1.5 IN) SETTLING OVER THE AREA FOR
WED INTO THU. DUE TO THIS...COOLER THAN AVG MORNING LOWS ARE EXPECTED
WED INTO FRI MORNINGS. LOOK FOR QUITE A BIT OF MID 60S FOR LOWS
DURING THAT TIME. AS FOR PRECIP POTENTIAL...NOT REALLY EXPECTING MUCH
DURING THIS PERIOD...BUT SOME UNCERTAINTY EXISTS IN JUST HOW FAR
SOUTH THE DRIEST AIR WILL GET. THIS COULD RESULT IN JUST ENOUGH DEEP
MOISTURE TO SUPPORT CONVECTION ACROSS THE HWY 84 CORRIDOR. VARIOUS
MOS GUIDANCE SHOWS THIS AND IT WILL BE BEST TO CARRY SOME LOW END
POPS UNTIL GREATER CONFIDENCE DEVELOPS ON HOW FAR SOUTH THE DEEP DRY
AIR WILL PUSH.

BY LATER ON FRI AND INTO THE WEEKEND...LOOK FOR SOUTHERLY FLOW TO
DEVELOP AND DEEPER MOISTURE TO MAKE A RETURN AND RESULT IN SOME
BETTER PRECIP CHANCES. LOW LEVEL TEMPS WILL ALSO WARM...SUPPORTING
WARMER CONDITIONS. /CME/

&&

.AVIATION...SCT/NUM TSRA HAVE DEVELOPED AS EXPECTED THIS AFTN WITH
GREATEST CONCENTRATION EAST OF I-55 AND ESPECIALLY ALONG THE MS
RIVER. BRIEF MVFR HAVE BEEN OBSERVED WITH TSRA WITH KGLH/KGWO LIKELY
TO BE IMPACTED NEXT COUPLE OF HOURS. TSRA IS MORE ISOLATED FOR EAST
SITES WITH LOWER RISK OF DIRECT IMPACT THROUGH AFTN. SURFACE WINDS
CONTINUE TO BE LIGHT AND VARIABLE OUTSIDE OF STORMS BUT SOME HIGHER
GUSTS OF 20-40 KT COULD OCCUR INVOF STORMS. STORMS WILL DIMINISH
THROUGH EARLY TO MID EVENING HOURS. MVFR POSSIBLE/LIKELY OVERNIGHT
WITH PATCHY GROUND FOG AND LOW STRATUS FOR KHBG AND KGLH. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  95  73  92 /  18  51  48  21
MERIDIAN      71  95  72  92 /  32  47  52  26
VICKSBURG     72  94  72  92 /  15  57  47  16
HATTIESBURG   73  94  76  93 /  35  43  25  39
NATCHEZ       73  93  72  90 /  15  48  33  29
GREENVILLE    73  94  72  90 /  21  39  29   8
GREENWOOD     74  93  71  91 /  16  38  30   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Aug 10, 3:01 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT SUN AUG 10 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
112015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
301 PM CDT SUN AUG 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH MONDAY NIGHT

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...MONDAY AND MONDAY NIGHT

EXCESSIVE HEAT
RISK...LIMITED
TIMING...THIS AFTERNOON AND MONDAY AFTERNOON

THERE IS A LIMITED THREAT FOR STRONG AND SEVERE THUNDERSTORMS FOR THE
ENTIRE OUTLOOK AREA FROM MONDAY AFTERNOON AND EVENING. THESE STORMS
COULD BE CAPABLE OF WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

HEAT INDEX VALUES WILL REACH 100 TO 105 DEGREES AT MANY LOCATIONS
THIS AFTERNOON AND WELL AS MONDAY AFTERNOON. RESIDENTS ARE ADVISED
TO STAY HYDRATED AND TAKE FREQUENT BREAKS IF WORKING OUTSIDE IN THESE
CONDITIONS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
THROUGH MONDAY NIGHT.

ALLEN

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115
 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105
 DEGREES FOR 5 CONSECUTIVE DAYS.
HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT
 INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE
 DAYS.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES OR MAXIMUM HEAT
 INDEX GREATER THAN OR EQUAL TO 100 DEGREES FOR 4 CONSECUTIVE
 DAYS.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE
 DAYS.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 10, 2:17 PM CDT, 1 hour 4 minutes before
MSZ025-027-101945-
LEFLORE MS-CARROLL MS-
217 PM CDT SUN AUG 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT SUN AUG 10 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER TEOC AT 217 PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN CARROLL AND EAST CENTRAL LEFLORE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3368 9013 3368 8994 3364 8981 3343 8991
      3356 9020 3368 9014
TIME...MOT...LOC 1917Z 293DEG 15KT 3360 9006

MRM
Special weather statement, Aug 10, 2:43 PM CDT, 38 minutes before
LAZ016-023-102015-
FRANKLIN LA-MADISON LA-
243 PM CDT SUN AUG 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT SUN AUG 10 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTHWEST OF CROWVILLE AT 244 PM CDT...MOVING EAST AT
20 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME SOUTHWESTERN MADISON AND NORTHEASTERN FRANKLIN
PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3237 9148 3215 9153 3222 9177 3233 9172
TIME...MOT...LOC 1944Z 281DEG 17KT 3229 9164

MRM
Special weather statement, Aug 10, 2:51 PM CDT, 30 minutes before
MSZ054-062-102030-
LINCOLN MS-COPIAH MS-
251 PM CDT SUN AUG 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT SUN AUG 10 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES WEST OF WESSON AT 251 PM CDT...MOVING SOUTHEAST AT 10
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. BE CAUTIOUS OF
PONDING OF HEAVY RAINFALL ON ROADWAYS WITH LOW VISIBILTIES.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL COPIAH AND NORTH CENTRAL LINCOLN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3178 9028 3153 9046 3167 9058 3181 9047
TIME...MOT...LOC 1951Z 297DEG 9KT 3170 9046

MRM
Special weather statement, Aug 10, 2:57 PM CDT, 24 minutes before
MSZ027-035-036-102035-
HUMPHREYS MS-HOLMES MS-CARROLL MS-
257 PM CDT SUN AUG 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT SUN AUG 10 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CRUGER AT 257 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE
TAKEN WITH PONDING OF HEAVY RAINS ON ROADWAYS WITH LOW VISIBILITIES.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN CARROLL...NORTHWESTERN HOLMES AND NORTHEASTERN
HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3337 9010 3317 9023 3326 9037 3328 9037
      3328 9036 3329 9036 3332 9031 3331 9030
      3333 9028 3336 9029 3337 9032 3333 9018
      3338 9017
TIME...MOT...LOC 1957Z 293DEG 9KT 3331 9026

MRM
Special weather statement, Aug 10, 3:02 PM CDT, 19 minutes before
MSZ018-034-102040-
WASHINGTON MS-BOLIVAR MS-
302 PM CDT SUN AUG 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT SUN AUG 10 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 9 MILES WEST OF SHAW AT 302 PM CDT...MOVING SOUTHEAST AT 10
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE
TAKEN WITH PONDING OF HEAVY RAINS ON ROADWAYS WITH LOW VISIBILITIES.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL BOLIVAR AND NORTH CENTRAL WASHINGTON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3364 9074 3362 9075 3361 9077 3360 9076
      3337 9089 3352 9106 3369 9097
TIME...MOT...LOC 2002Z 295DEG 9KT 3357 9092

MRM
Special weather statement, Aug 10, 3:21 PM CDT, 0 minutes before
LAZ016-MSZ047-102100-
WARREN MS-MADISON LA-
321 PM CDT SUN AUG 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT SUN AUG 10 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTH OF MOUND AT 321 PM CDT...MOVING SOUTHEAST AT 10
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE
TAKEN WITH PONDING OF HEAVY RAINS ON ROAD WAYS WITH LOW VISIBILITIES.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WEST CENTRAL WARREN COUNTY...AND NORTHEASTERN MADISON
PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3253 9107 3249 9096 3244 9096 3245 9094
      3245 9092 3244 9092 3227 9103 3237 9118
TIME...MOT...LOC 2021Z 301DEG 7KT 3240 9103

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:17 PM CDTSpecial Weather StatementJANCarroll28 min
Aug 10, 2:19 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore21 min
Aug 10, 2:51 PM CDTSpecial Weather StatementJANLincoln39 min
Aug 10, 2:57 PM CDTSpecial Weather StatementJANHolmes38 min
Aug 10, 3:02 PM CDTSpecial Weather StatementJANWashington38 min
Aug 10, 3:26 PM CDTSpecial Weather StatementJANLamar44 min
Aug 10, 3:29 PM CDTSevere Thunderstorm WarningJANWarren46 min
Aug 10, 3:42 PM CDTSpecial Weather StatementJANLincoln43 min
Aug 10, 3:44 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington46 min
Aug 10, 3:45 PM CDTSevere Thunderstorm WarningJANLawrence45 min
Aug 10, 3:52 PM CDTSpecial Weather StatementJANAttala38 min
Aug 10, 3:56 PM CDTSevere Thunderstorm WarningJANWashington49 min
Aug 10, 3:57 PM CDTSpecial Weather StatementJANClaiborne43 min
Aug 10, 4:00 PM CDTSevere Thunderstorm WarningJANClaiborne26 min
Aug 10, 4:04 PM CDTSpecial Weather StatementJANIssaquena31 min
Aug 10, 4:06 PM CDTSpecial Weather StatementJANAdams44 min
Aug 10, 4:12 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore48 min
Aug 10, 4:21 PM CDTSpecial Weather StatementJANSharkey44 min
Aug 10, 4:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower, Washington48 min
Aug 10, 4:39 PM CDTSpecial Weather StatementJANWinston46 min
Aug 10, 4:44 PM CDTSpecial Weather StatementJANRankin31 min
Aug 10, 4:51 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore39 min
Aug 10, 4:55 PM CDTSpecial Weather StatementJANSunflower30 min
Aug 10, 5:06 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo39 min
Aug 10, 5:11 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo49 min
Aug 10, 5:16 PM CDTSpecial Weather StatementJANFranklin29 min
Aug 10, 5:23 PM CDTFlash Flood WarningJANCarroll, Holmes, Humphreys, Issaquena, Leflore, Sharkey and 2 more2 hr
Aug 10, 5:31 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo44 min
Aug 10, 5:48 PM CDTSpecial Weather StatementJANCopiah32 min
Aug 10, 5:49 PM CDTSpecial Weather StatementJANAdams, Franklin31 min
Aug 10, 5:54 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo51 min
Aug 10, 6:00 PM CDTSpecial Weather StatementJANLeake30 min
Aug 10, 6:02 PM CDTSpecial Weather StatementJANWinston28 min
Aug 10, 6:06 PM CDTFlash Flood WarningJANAdams, Franklin114 min
Aug 10, 6:15 PM CDTSevere Thunderstorm WarningJANScott45 min
Aug 10, 6:18 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Scott42 min
Aug 10, 6:29 PM CDTFlash Flood WarningJANHinds, Madison, Rankin, Scott, Yazoo2 hr
Aug 10, 6:39 PM CDTSpecial Weather StatementJANLauderdale31 min
Aug 9, 8:15 PM CDTSpecial Weather StatementJANMorehouse45 min
Aug 9, 8:51 PM CDTSpecial Weather StatementJANMorehouse44 min
Aug 9, 9:29 PM CDTSpecial Weather StatementJANMorehouse46 min
Aug 10, 2:43 PM CDTSpecial Weather StatementJANFranklin32 min
Aug 10, 3:27 PM CDTSpecial Weather StatementJANMorehouse43 min
Aug 10, 3:34 PM CDTSpecial Weather StatementJANTensas46 min
Aug 10, 4:17 PM CDTSpecial Weather StatementJANRichland28 min
Aug 10, 3:38 PM CDTSevere Thunderstorm WarningJANAshley52 min

Nearby

Special Weather Statements in Louisiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.